Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Missed periods after miscarriage, pregnancy test negative. Suggestions?

I had my dose of depotrust last June 27, first day of my period. At July 9 I had heavy bleeding and I found out that I had a miscarriage . I didn t know that I was pregnant when I had the shot because I thought It was the first day my cycle. My question is, I m not pregnant anymore and I haven t had any sexual intercourse since June 26. Why is it that until now I haven t had my period. It s been 3months already since my miscarriage. Can you help me Im worried. I took 3 PT s already and it s all negative. I have no signs and symptoms of being preganant. Thanks!!
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Well you are worried since you are not menstruating even if you are aborted. This can be due to the hormonal suppression caused by the depo provera you took some 4 months ago.I also want to know whether you had undergone a D & C after your miscarriage.Many a times menses resume late after a termination of pregnancy also.Well ,i would first advise you to do a pelvic ultrasound,even if HPTs are negative, so that you are extra sure of your normal endometrial cavity, that nothing is inside and the lining is good. If that is normal, then you can go for a withdrawal bleeding with progestrone containing pills after consulting your doc.If you had done a D & C,after the last miscarriage, then its of value if you don't get a normal withdrawal bleed.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor